# SDR C2XA00IA101

- Difficulty date: April 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851004
- Condition: Cracked
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND RIGHT ENGINE NACELLE, FRAME NR 1 CRACKED.  REMOVED AND REPLACED RIGHT ENGINE NACELLE FRAME NR 1 IAW CONTINENTAL EXPRESS EC 5410-01034.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
